Coefficient inequalities of analytic functions equipped with conic domains involving q-analogue of Noor integral operator
K. I. Noor, Ş. Altinkaya, S. Yalçin
The motivation of this paper is to introduce and study a new class of
univalent functions equipped with conic type regions. We also investigate a
number of useful properties of this class and coefficient estimates for
functions. Several consequences of the results are also pointed out.
Tbilisi Mathematical Journal, Vol. 14(1) (2021), pp. 1-14